# SDR SWI2024031200223

- Difficulty date: December 6, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON EXTERNAL SKIN AT FS235 RBL6 (NLG WHEEL WELL CUTOUT)   (C-CHECK RO 3/9/2024)   REPAIRED  EXTERNAL SKIN (NLG WHEEL WELL CUTOUT) AT FS235 RBL6 REF REO 601R-53-11-048 REV. -D DATED 2015-06-10. COMPLIED WITH  51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
